# SDR MEX2003492

- Difficulty date: October 15, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AFTER LT ENGINE START, IT HAD HIGH TEMPERATURE INDICATIONS (447 WITHOUT BLEED AND 491 WITH BLEEDS).  ENGINE WAS TESTED AND IT HAD 450 WITHOUT BLEED AND 460 WITH BLEEDS BEING WITHIN LIMITS IAW MM 72-00-00.  DURING OVERNIGHT SERVICE, LT ENGINE WAS RUN UP AND IDLE TEMPERATURE WAS WITHIN OPERATION LIMITS IAW MM 71-00-01.(K)
